... fortnightly? she is 45
Hello my friend how are you? As to your wife it is possible even at a young age of 45 she can start pre-menopause which will affect her periods I know she will probably not like that news (not many women do) but it could be very possible, a friend of mine went into pre-menopause at 37 and full menopause at 39 so please be patient with her if you tell her this possibility. She may feel miserable and may need some support if this is the issue. If she has too many issues with this physically she may need to see her OB/GYN to make sure it is menopause and nothing more serious. I still would have her have a check-up just in case though especially if she hasn't had one in awhile. Good luck my friend and keep in touch, marjorie zych
Many women are in the middle of peri-menopause at age 45. It usually will start as much as 10 years or so before the absolute onset of menopause. It will include things like extremely heavy periods, missed periods, periods that become irregular and the like. SSRI meds alter how the individual brain is dealing with the neurotransmittor, Serotonin. As far as I am concerned, anything that messes with the brain and it's functions can mess with any number of other areas of the body
It's possible your wife is having the peri menopause but it would not be related to the SSRI's the menopause is caused but hormones. I agree that she should go to the GP and if necessary will be referred for a scan to check for fibroids in the uterus, these are a very common cause of bleeding heavily more often. Lots of women develop these. It can be sorted out but it may be making her very stressed and maybe even anaemic. There is a blood test that can check for the menopause but its not always conclusive.
Did this start close to the time she started the SSRI's?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - I discharge very quickly during sex and the semen very light?Any?
Posted 1 Jul 2010 • 1 answer
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 8 Aug 2014 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Posted 25 Dec 2015 • 4 answers